# SDR P5CA0200686

- Difficulty date: June 30, 2002
- Submitted: July 2, 2002
- Operation: Air carrier
- Aircraft: N806FT
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- Aircraft time: 65,986 hours, 16,968 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B-AUTOPILOT WILL NOT ACCEPT STEERING COMMANDS IN HDG OR INS MODE.  ALSO INOP IN MANUAL.  TRANSFERRED TO DEFERRED MX ITEM.
